# SDR SWAA2012032102469

- Difficulty date: February 21, 2012
- Submitted: March 22, 2012
- Operation: Air carrier
- Aircraft: N633SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27936
- Aircraft time: 51,309 hours, 41,294 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6517582
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL BEAM WEB CRACKED AT BS 178, LBL 17.0.  REPAIRED WEB IAW ACO.
